MathSciNet Relay Station
MathSciNet bibliographic data
MR776472 (86j:57019) 57S17 (18F25 19B99 19M05 57Q10)
Steinberger, Mark; West, James Equivariant $h$-cobordisms and finiteness obstructions. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 2, 217–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement